Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 246, NWS St. Louis, MO

November 15, 2009Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Nov 15, 2009, 1:43 PM CST for Cole County, Missouri. It took effect at Nov 15, 2009, 3:32 PM CST. It was in force for 46 hr.

The area

The counties it named.

The facts

Issued
Nov 15, 2009, 1:43 PM CST (19:43 UTC)
In effect from
Nov 15, 2009, 3:32 PM CST
Expired
Nov 17, 2009, 1:11 PM CST
In force
46 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Cole County, MO

The radar

The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 19:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7).

Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 151943
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
143 PM CST SUN NOV 15 2009

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN MISSOURI... 

  
MOREAU RIVER NEAR ...JEFFERSON CITY... AFFECTING COLE COUNTY

PRECAUTIONARY/PREPAREDNESS ACTIONS...


.THIS FLOOD WARNING IS BASED ON A POSSIBLE 3 INCH OR MORE RAINFALL
IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-161943-
/O.NEW.KLSX.FL.W.0246.091116T0637Z-091118T1542Z/
/JCMM7.1.ER.091116T0637Z.091117T0000Z.091117T1542Z.NO/
143 PM CST SUN NOV 15 2009

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* FROM LATE TONIGHT TO TUESDAY MORNING.
* AT 12:30 PM SUNDAY THE STAGE WAS 11.3 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE AROUND MIDNIGHT 
  TONIGHT AND THEN CONTINUE TO RISE TO NEAR 20.6 FEET TOMORROW EVENING
  AND FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/16  11/17  11/18  11/19  11/20

MOREAU RIVER
  JEFFERSON CITY   17   11.29      18.7   19.1    7.8    4.9    3.7
7 follow-up statements
000 
WGUS83 KLSX 152051
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
251 PM CST SUN NOV 15 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MOREAU RIVER...

        NEAR JEFFERSON CITY...AFFECTING COLE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF AN AVERAGE OF 1.5 INCHES OF 
PRECIPITATION THE PAST 24 HOURS AND AN ADDITION 0.5 TO 1 INCH FORECAST 
IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-162051-
/O.EXT.KLSX.FL.W.0246.091115T2132Z-091118T1538Z/
/JCMM7.1.ER.091115T2132Z.091116T1800Z.091117T1538Z.NO/
251 PM CST SUN NOV 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 2:30 PM SUNDAY THE STAGE WAS 16.1 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CREST NEAR 21.7 FEET 
  BY MONDAY EVENING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE TUESDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/16  11/17  11/18  11/19  11/20

MOREAU RIVER
  JEFFERSON CITY   17   16.13      22.3   19.0    7.8    4.9    3.7
000 
WGUS83 KLSX 160238
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
838 PM CST SUN NOV 15 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MOREAU RIVER...

      NEAR JEFFERSON CITY...AFFECTING COLE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 3.79 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND AN ADDITIONAL 0.5 TO 1 INCH FORECAST IN THE NEXT 24 HOURS...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-170238-
/O.EXT.KLSX.FL.W.0246.000000T0000Z-091118T2002Z/
/JCMM7.1.ER.091115T2109Z.091117T0000Z.091117T2002Z.NO/
838 PM CST SUN NOV 15 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL WEDNESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM SUNDAY THE STAGE WAS 19.4 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CREST NEAR 22.0 FEET BY MONDAY EVENING. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY EARLY AFTERNOON.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/16  11/17  11/18  11/19  11/20

MOREAU RIVER
  JEFFERSON CITY   17   19.42      21.2   20.3    8.8    5.5    4.0
000 
WGUS83 KLSX 160809
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
209 AM CST MON NOV 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...

  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.ABOUT 3.00 INCHES OF RAIN HAS BEEN OBSEVERED ACROSS THE AREA AND AN ADDITIONAL 0.50 INCHES OF RAINFALL IS EXPECTED TODAY...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-170809-
/O.CON.KLSX.FL.W.0246.000000T0000Z-091118T2002Z/
/JCMM7.1.ER.091115T2109Z.091117T0000Z.091117T2002Z.NO/
209 AM CST MON NOV 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 1:30 AM MONDAY THE STAGE WAS 20.5 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 22.0 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW EARLY 
  AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/17  11/18  11/19  11/20  11/21

MOREAU RIVER
  JEFFERSON CITY   17   20.51      21.2   20.3    8.8    5.9    4.2
000 
WGUS83 KLSX 161507
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
907 AM CST MON NOV 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
  


   THE MOREAU RIVER NEAR ...JEFFERSON CITY AFFECTING COLE COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


.THIS FLOOD WARNING IS BASED ON 3 INCH OR MORE RAINFALL IN THE 
PAST 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-171507-
/O.CON.KLSX.FL.W.0246.000000T0000Z-091118T2002Z/
/JCMM7.1.ER.091115T2109Z.091116T1800Z.091117T2002Z.NO/
907 AM CST MON NOV 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 8:30 AM MONDAY THE STAGE WAS 22.0 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CRESTING AROUND 22.0 FEET AND WILL 
  FALL BELOW FLOOD STAGE TOMORROW EARLY AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/17  11/18  11/19  11/20  11/21

MOREAU RIVER
  JEFFERSON CITY   17   21.95      20.3    8.8    6.0    4.3    3.5
000 
WGUS83 KLSX 170220
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
820 PM CST MON NOV 16 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  MOREAU RIVER...

        NEAR JEFFERSON CITY...AFFECTING COLE COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF 4.10 INCHES OF PRECIPITATION THE 
PAST 48 HOURS AND AN ADDITIONAL 0.1 TO 0.2 INCHES FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-180220-
/O.EXT.KLSX.FL.W.0246.000000T0000Z-091118T2008Z/
/JCMM7.1.ER.091115T2109Z.091116T2330Z.091117T2008Z.NO/
820 PM CST MON NOV 16 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 7:30 PM MONDAY THE STAGE WAS 23.5 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY AFTERNOON ON TUESDAY.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/17  11/18  11/19  11/20  11/21

MOREAU RIVER
  JEFFERSON CITY   17   23.50      20.9   11.2    8.9    5.8    4.3
000 
WGUS83 KLSX 171618
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1018 AM CST TUE NOV 17 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
        MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


.THIS FLOOD WARNING IS A RESULT OF 3 INCH OR MORE RAINFALL IN THE
PAST 24 HOURS AND 0.25 INCHES IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


&&

MOC051-181618-
/O.EXT.KLSX.FL.W.0246.000000T0000Z-091118T1812Z/
/JCMM7.1.ER.091115T2109Z.091116T2330Z.091117T1812Z.NO/
1018 AM CST TUE NOV 17 2009

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 9:30 AM TUESDAY THE STAGE WAS 17.9 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS AFTERNOON.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/18  11/19  11/20  11/21  11/22

MOREAU RIVER
  JEFFERSON CITY   17   17.90      11.2    8.9    5.9    4.4    3.6
000 
WGUS83 KLSX 171911
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
111 PM CST TUE NOV 17 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
MISSOURI...


  MOREAU RIVER NEAR JEFFERSON CITY


THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-171941-
/O.CAN.KLSX.FL.W.0246.000000T0000Z-091118T1812Z/
/JCMM7.1.ER.091115T2109Z.091116T2330Z.091117T1707Z.NO/
111 PM CST TUE NOV 17 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 12:30 PM TUESDAY THE STAGE WAS 16.3 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 11:15 AM TUESDAY.
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 5 FEET 
  BY SATURDAY MORNING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   11/18  11/19  11/20  11/21  11/22

MOREAU RIVER
  JEFFERSON CITY    17   16.31     10.1    9.6    6.8    4.9    3.9

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Nov 15, 11:49 AM CST, 1 hour 54 minutes earlier.

Area forecast discussion, Nov 15, 11:49 AM CST, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CST SUN NOV 15 2009

.DISCUSSION...
/152 AM CST SUN NOV 15 2009/

MODEL GUIDANCE CONTINUES TO HONE IN ON UPPER LOW EVOLUTION AND TRACK
WITH A COMPLETELY CUT-OFF AND SLOWER SOLUTION DEPICTED. A PROLONGED
PERIOD OF RAINFALL IS EXPECTED WITH A WIDESPREAD STORM TOTAL OF 2
TO 4 INCHES FORECAST BY WEDNESDAY MORNING. WILL REISSUE THE ESF
FOR THE POTENTIAL OF RENEWED RIVER FLOODING.

COLD FRONT HAS MADE IT TO A KFAM...KSAR...KSLO LINE AS OF 1 AM AND
SLOWED TO A SNAILS PACE...IF NOT COMPLETELY STALLED. A NARROW LINE
OF SHOWERS EXTENDS FROM SOUTH OF KANSAS CITY TO JUST NORTH OF QUINCY
ILLINOIS.

I EXPECT THE SHOWERS TO INCREASE IN COVERAGE THIS MORNING AND
SOLIDIFY INTO A RAIN SHIELD THIS AFTERNOON ACROSS NORTHEAST MISSOURI
AND WEST CENTRAL ILLINOIS. THIS WILL BE IN RESPONSE TO INCREASED
FRONTOGENESIS AND THE RIGHT ENTRANCE REGION OF THE UPPER LEVEL JET
MOVING ACROSS THE REGION. HAVE TRIED TO DEPICT THE TIGHT POP
GRADIENT THAT MODEL GUIDANCE CONTINUES TO ADVERTISE WITH A SLOW
PROGRESSION OF CATEGORICAL POPS SOUTHWARD THIS AFTERNOON. APPEARS
ST. LOUIS AREA MAY ONLY SEE A FEW SHOWERS OR SPRINKLES UNTIL LATE IN
THE AFTERNOON OR EARLY THIS EVENING WHEN RAIN SHIELD OVERSPREADS THE
METRO.

A SURFACE LOW WILL DEVELOP ALONG THE STALLED FRONTAL BOUNDARY AS THE
UPPER LOW APPROACHES THE REGION TONIGHT AND MONDAY. THE SURFACE LOW
WILL OCCLUDE...WRAPPING BACK UNDER THE UPPER LOW MONDAY NIGHT INTO
TUESDAY...WITH A COMPLETELY STACKED LOW PRESSURE SYSTEM EXPECTED TO
BE CENTERED ACROSS MISSOURI BY WEDNESDAY MORNING. OCCASIONAL RAIN
CAN BE EXPECTED MONDAY AND TUESDAY...TAPERING OFF TO SHOWERS BY
WEDNESDAY. MINIMAL DIURNAL TEMPERATURE SWINGS ARE EXPECTED THROUGH
MIDWEEK WITH CLOUDS AND PRECIPITATION.

CVKING

&&

.AVIATION...
/1142 AM CST SUN NOV 15 2009/

FOR THE 18Z TAFS...
RAIN AND IFR CIGS WILL OVERSPREAD THE AREA FROM WEST TO EAST
THROUGH THE AFTERNOON AND EARLY EVENING. ONCE CONDITIONS GO
DOWN...IT LOOKS LIKE WELL SEE IFR...AND POTENTIALLY LIFR
CONDITIONS PREVAIL THROUGH MIDWEEK. NOT SURE WELL SEE MUCH MORE
THAN A TEMPORARY BREAK UNTIL THE UPPER LEVEL STORM SYSTEM WHICH IS
CAUSING THIS WEATHER EJECTS NORTHEAST ON THURSDAY.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Nov 15, 8:56 AM CST, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
856 AM CST SUN NOV 15 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-161115-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
856 AM CST SUN NOV 15 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF CENTRAL AND
NORTHEAST MISSOURI THIS MORNING. THE STORMS ARE NOT EXPECTED TO BE SEVERE.

A PROLONGED RAINFALL EVENT IS EXPECTED TO BRING 3 TO 5 INCHES OF
RAIN TO CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS
THROUGH TUESDAY NIGHT. THIS RAINFALL WILL RESULT IN A HEIGHTENED
POTENTIAL FOR FLOODING. SEE THE HYDROLOGIC OUTLOOK PRODUCT FOR
SPECIFIC DETAILS.

MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER. SEE THE
APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A PROLONGED RAINFALL EVENT IS EXPECTED TO BRING 3 TO 5 INCHES OF
RAIN TO CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS
THROUGH TUESDAY NIGHT. THIS RAINFALL WILL RESULT IN A HEIGHTENED
POTENTIAL FOR FLOODING. SEE THE HYDROLOGIC OUTLOOK PRODUCT FOR
SPECIFIC DETAILS.

MODERATE FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER. SEE THE
APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 11:25 AM CSTFlash Flood WarningLSXCallaway, Cole6 hr
Nov 15, 2:02 PM CSTFlood WatchLSXAudrain, Boone, Callaway, Cole, Crawford, Franklin and 20 more37 hr
Nov 15, 3:15 PM CSTFlash Flood WarningLSXOsage6 hr
Nov 15, 5:40 PM CSTAreal Flood WarningLSXCallaway18 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.